# SDR 2008UALA03365

- Difficulty date: June 12, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 48,831 hours, 7,292 cycles
- Engine: Pwa PW40903
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 654W00382
- Part serial: UNK
- Condition: Faulty
- Location: Le Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MESSAGE FLAP SLAT CONTROL 2 SHOWS ON STATUS PAGE.  *S/D*  SUSPECT FAULTY FLAP-SLAT ELECTRONIC UNIT.  REPLACED NR 2 FSEU, OPS CHECKED GOOD IAW MM 27-51-01.  AC OK FOR SERVICE.
